# SDR AALA201506309004

- Difficulty date: June 16, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,410 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: D5746037800500
- Condition: Broken
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, RT WING NR 3 SLAT, NR 7 TRACK ANTI-ROTATION FITTING BROKEN.  REPAIRED IAW SRM 57-40-00 PARAGRAPH 5.A.A FIGURE 237.
